MAUDE Adverse Event Report: KARL STORZ ENDOVISION FLEXIBLE VIDEO CYSTO HD-VIEW, SCOPE ONLY

KARL STORZ ENDOVISION FLEXIBLE VIDEO CYSTO HD-VIEW, SCOPE ONLY
Model Number 11272VH
Medical Device Problem Codes Degraded (1153); No Display/Image (1183); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer on april 22, 2025.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported "insertion shaft, electronics casing brittle, no image ".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
During the technical inspection of the returned product, the following was found: the error described by the customer " no image" could be confirmed.A visual and functional test was carried out on the endoscope.The endoscope shows signs of use such as wear, scratches, and discoloration.The material of the outer layer of the shaft is cracked.The adhesive bond of the distal tip sleeve is leaking.Rivets on the vertebrae are broken and the angulation is restricted.No image output from the endoscope.The endoscope bending section (vertebrae) is damaged, by excessive mechanical force, due to abnormal use.This damage caused the sensor at the distal end to be damaged, and no image could be transmitted the most probable root cause is due to usage errors.The labelling was found to contain adequate instructions and warnings e.G.Ifu 96136030d, version v1.1_11-2022 (dis 300000272400) notes on page 11, 12, 13, 14, 21, 27 and 46: note: do not hit the distal tip of the flexible videoscope against hard objects, and never use a sharp object to remove dirt.Note: never place heavy objects on the flexible videoscope.Note: never clamp or fold the sheath of the flexible videoscope.This can result in damage to the videoscope.Note: the flexible videoscope must not be carried by the sheath.Do not pull, clamp or twist the sheath of the videoscope.Note: the sheath of the flexible videoscope must never be clamped or coiled up too tightly.It is best to store the video videoscope in a suspended position or to keep it sterilized in a tray specifically designed for sterilizing and storage (39406as).Warning: risk of injury: if the distal tip can no longer be properly controlled (sticking etc.) via the deflection lever, or if the deflection mechanism develops any other fault, the flexible videoscope must not be used.Note: do not squeeze the distal tip of the fiexible videoscope too tightly.Warning: risk of injury: whenever the flexible videoscope is used, you must first check that it, and any accessories used in combination with it, are in perfect condition.Damaged flexible videoscopes or damaged accessories must not be used.Warning: risk of injury: if the image fails or there is interference during use in the patient, put the distal tip into the neutral position and remove the device from the patient's body gently and carefully.If the flexible videoscope continues to be used in the patient after the image has failed or when there is interference, this may result in serious injury to the patient.9.4 handling the sheath attention: risk of damage to the sheath: do not carry the flexible cystoscope hd view by the sheath.Do not pull, clamp or twist the sheath of theflexible cystoscope hd view.The sheath of the flexible cystoscope hd view must not be kinked or coiled up too tightly.It is best to store the flexible cystoscope hd view in a suspended position or to keep it sterilized in a tray specifically designed for sterilizing and storage (39403 as).Warning: risk from damage: faulty flexible videoscopes must not be used.Before each use, check the functionality of the deflection lever and the distal tip.Attention: the distal tip of the flexibleendoscope must be in the neutral position during storage.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
FLEXIBLE VIDEO CYSTO HD-VIEW, SCOPE ONLY
Common Device Name
FLEXIBLE VIDEO CYSTO HD-VIEW, SCOPE ONLY
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21998244
Report Number1221826-2025-00828
Device Sequence Number9484882
Product Code FAJ
UDI-Device Identifier04048551423226
UDI-Public04048551423226
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K191357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11272VH
Device Catalogue Number11272VH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown